EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Model Number |
LOGIC FEMORAL PS CEM RIGHT SZ 3.5 |
| Medical Device Problem Codes |
Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
08/22/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.D10 concomitant devices: (b)(6), 02-012-35-3509 - logic tibia ps mod insrt sz 3.5 9mm; (b)(6), 02-012-45-3535 - lgc tibial fit tray cem sz 3.5f / 3.5t; (b)(6), 200-02-35 - three peg patella 35mm.
Event or Problem Description
It was reported via legal documentation that approximately 117 months after a right total knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear, pain, swelling, and instability.The revising surgeon noted loosening of the femoral component, as well as bony defects in both the femur and tibia.No further issues or complications were reported.No additional information is available.